# SDR R61A20110223

- Difficulty date: August 14, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N122HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000196
- Aircraft time: 10,058 hours, 8,122 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED SMOKE IN CABIN DURING CLIMB.  CREW DECLARED AN EMERGENCY AND DIVERTED TO IAD, AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED OPERATIONAL CHECKS OF BOTH BLEED SYSTEMS, PERFORMED ENG RUNS, AND OPERATIONAL CHECKS OF ENGINE ELECTRICAL SYSTEMS ALL PER EMB AMM AND COULDN'T DUPLICATE ANY SMOKE OR SMELLS.  A/C WAS THEN RETURNED TO SERVICE.
